A 18-year-old female asked:
Abused medications , i have dilated pupils, cold sweats trembling, and dizziness what can i do ?
1 doctor answer • 1 doctor weighed in
Neurology 53 years experience
Go directly to hosp: You may be toxic, you maybe withdrawing, but regardless, you need immediate medical attention. Head for emergency dept NOW, get evaluated and treated. Once stabilized, enter a rehab program. You do NOT NEED TO SELF DESTRUCT. Act now and save your future.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Jul 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.